It is currently Wed Aug 16, 2017 10:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Feb 10, 2014 5:38 am 
Offline
New Poster
New Poster

Joined: Mon Feb 10, 2014 5:31 am
Posts: 1
Need advice on, dosing, side effects, what to expect if i suddenly stop!


Top
 Profile  
 
PostPosted: Mon Feb 10, 2014 7:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hi lockandload,

Welcome to you! I'm not from Sydney, but I may be able to offer you some idea of how it will be if you suddenly stop.

Just need to have more information available to us here. If you could share how long you have been on the bupe, your highest dose, and what your daily dose has recently been then we may be able to provide the answers you are looking for. Maybe include your previous drug of choice also if you don't mind?

Stopping at very LOW doses for example may give you less severe to practically minor symptoms. But stopping at very HIGH doses may give you some rough times ahead. It all depends on your using status.

Post back the info requsted and we'll go from there. Good luck to you.

Karen


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group